# SDR DLM88001520

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 34,394 hours, 28,798 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE CHATTER.  DEGRADES STOPPING.  ALLOWED BRAKES TO COOL FROM 225.  OK FOR SERVICE.
